2018    2017    2016    2015    2014    2013    2012    2011    2010    2009    2008    2007    2006    2005   

Auteur :     Mot du titre :    
Présentation bibliographique (auteurs.titre.réf biblio) :

   

Consultez nos publications en libre accès sur HAL.

2018


128 publication(s) :

Articles

1 - 
A note on gaps in proofs of central limit theorems
C. A. N. Biscio, A. Poinas, R. Waagepetersen
Statistics and Probability Letters, Elsevier, 2018, 135, pp.7-10. 〈10.1016/j.sp1.2017.11.009〉. 〈hal-01729182〉
DOI : https://doi.org/10.1016/j.sp1.2017.11.009
BibTex
 Reprint request: Subject to availability
2 - 
On the uniqueness of probability measure solutions to Liouville's equation of Hamiltonian PDEs.
Z. Ammari, Q. Liard
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2018, 38 (2), pp.723-748. 〈10.3934/dcds.2018032〉. 〈hal-01275164v3〉
DOI : https://doi.org/10.3934/dcds.2018032
BibTex
PDF
 Reprint request: Subject to availability
3 - 
Uniformly accurate exponential-type integrators for Klein-Gordon equations with asymptotic convergence to classical splitting schemes in the nonlinear Schrödinger limit
S. Baumstark, E. Faou, K. Schratz
Mathematics of Computation, American Mathematical Society, 2018, 87 (311), pp.1227-1254. 〈10.1090/mcom/3263〉. 〈hal-01331949v2〉
DOI : https://doi.org/10.1090/mcom/3263
BibTex
PDF
 Reprint request: Subject to availability
4 - 
Obstructions quadratiques à la contrôlabilité en temps petit pour des systèmes mono-entrée
K. Beauchard, F. Marbach
Quadratic obstructions to small-time local controllability for scalar-input systems. Journal of Differential Equations, Elsevier, 2018, 264 (5), pp.3704-3774. 〈10.1016/j.jde.2017.11.028〉. 〈hal-01526290〉
DOI : https://doi.org/10.1016/j.jde.2017.11.028
BibTex
PDF
 Reprint request: Subject to availability
5 - 
Minimal time for the approximate bilinear control of Schrödinger equations
K. Beauchard, J.-M. Coron, H. Teismann
Mathematical Methods in the Applied Sciences, Wiley, 2018, 41 (5), pp.1831-1844. 〈10.1002/mma.4710〉. 〈hal-01333537〉
DOI : https://doi.org/10.1002/mma.4710
BibTex
PDF
 Reprint request: Subject to availability
6 - 
Null-controllability of hypoelliptic quadratic differential equations
K. Beauchard, K. Pravda-Starov
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2018, 5, pp.1-43. 〈hal-01301604〉
BibTex
 Reprint request: Subject to availability
7 - 
Dynamical stability and Lyapunov exponents for holomorphic endomorphisms of CP(k)
F. Berteloot, F. Bianchi, C. Dupont
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2018, 51 (1), pp.215-262. 〈10.24033/asens.2355〉. 〈hal-00967542v3〉
DOI : https://doi.org/10.24033/asens.2355
BibTex
PDF
 Reprint request: Subject to availability
8 - 
Asymptotics for the maximum sample likelihood estimator under informative selection from a finite population
D. Bonnery, F. J. Breidt, F. Coquet
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018, 24 (2), pp.929 - 955. 〈10.3150/16-BEJ809〉. 〈hal-01693397〉
DOI : https://doi.org/10.3150/16-BEJ809
BibTex
 Reprint request: Subject to availability
9 - 
On the torsion Kähler differential forms
D. Bourqui, J. Sebag
Journal of Pure and Applied Algebra, Elsevier, In press. 〈hal-01687094〉
BibTex
 Reprint request: Subject to availability
10 - 
The radical of the differential ideal generated by XY in the ring of two variable differential polynomials is not differentially finitely generated
D. Bourqui, J. Sebag
Journal of commutative algebra, In press. 〈hal-01687105〉
BibTex
 Reprint request: Subject to availability


1-10    11-20    21-30    31-40    41-50    51-60    61-70    71-80    81-90    91-100    101-110    111-120    121-128   

Exporter les données affichées en CSV - Exporter les données affichées en RTF